# SDR IPXA11566599

- Difficulty date: May 4, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 141N82265
- Condition: Cracked
- Location: Bs 330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, INTERIOR, STR 5L TO 9G, SUPPORT CLIP IS CRACKED AT BS 330.     REPLACED CLIP IAW DWG 141N8226, 141N8206, AND SRM 51-40-02-0G.
